Why am I experiencing shedding after 6 months minoxidil use?
Doctor Answers 3
Experiencing shedding after 6 months minoxidil use
Most probably you have a androgenetic type hair loss. I dont advice to use finasteride because of possible side effects and being under the necessity of using that chemical for almost life long to stop hair loss.You may start to use minoxidil %5 to thicken the crown area and stop hair loss.You would better planning to have an exam at hair loss expert for hair restoration surgery when you fell uncomfortable about hair styling or total loss of hair..
Why is my minoxidil not working anymore?
There are a few reasons and you may wish to see a physician specializing in hair loss for guidance. Reasons include (1) another hair loss condition is now present as well (i.e. two conditions) (2) your minoxidil is not a reliable source (3) you have AGA and it is progressing (4) the hair grew back for another reason independent of the minoxidil and now it's simply active again
Understanding Hair loss and hair loss treatment options: hair transplant, prp and progesterone
This requires an in-person evaluation. I suggest seeing a hair loss expert now to evaluate and go over your condition and provide you information about your best treatment options. There are great non-invasive options like prp/progesterone that work will with Minoxidil and Finasteride. Hair transplantation is an alternative. See an expert. Best, Dr. Emer
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.